Statin Drug Cause Horrid Depression

2 Replies Updated



Conversation Starter

Denabee Says:
via mobile

Hello everybody. I have really high cholesterol but for some reason everytime I take a Statin it causes unbearable worsened depression. the doctors say it can't , but everytime I try it it does the same thing and I desperately need to get my cholesterol down, it isn't diet related, but sedentary life and chronic pain I fear. the way I the Statin makes me feel, I rather take my chances. PLEASE, are there others out there that get this reaction? If so should I try to get through a couple of weeks to see if it calms down? Doc says it can't cause this but they are wrong, I lost faith in them. The creator took 5 days to cause unbearable despair, there's only took one day. Anyone? I don't know what to do.


Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Denabee! How are you?

Depression is indeed listed by the FDA as being among the possible side effects for these medications. You may also experience nausea, dizziness, headache and joint/muscle aches.

These medications are also well known to cause problems for many people that take them.

You may want to ask your doctor about trying Fenofibrate, it can also lower cholesterol but isn't known to cause as many side effects as statins. Its typical ones include nausea, dizziness and stomach pain.

As to how high your cholesterol is, was it a full blood draw that was used and not just a finger stick? Was it taken after at least 9 to 12 hours of fasting?

If those didn't apply, your results may not have been accurate. A study recently discovered that over half of the people taking cholesterol lowering medications did not actually have high cholesterol, at all.

REPLYSHAREREPORT
Was this helpful?      1  
2
Denabee Says:

Thank you for your reply about Statin bad effect of severe depression! This was my first time trying this website, I hope I'm replying to those that responded to my post. Unfortunately, my blood work was full draw fasting. I have a Heart Stent and have been ignoring everything, and was shocked that my cholesterol reading was 317, the HDL good stuff was barely at 40, which should be way over that, and the Bad LDL was 200, way over the 130 or less. Geez, the Tryglicyerides 384 instead of less than 150. UGH! It really bothers me a reputable heart doc had never heard of Statins causing almost "suicidal feeling depression"! I thought I would try again after these numbers, but it didn't take long for the depression that I already live with to become unbearable. I feel better others out there know this isn't just me. There has got to be another way. I'll check into suggestions! I thank you for your help!

REPLYSHAREREPORT
Was this helpful?      1  




Viewing page 1 of 1     Reply


More Discussions:

Does Valium cause Depression?
Does anybody know or think if Valium could cause depression? This might sound like a weird question, actually, maybe it ... 38 replies
Can Klonopin cause depression?
I have been on the yellow pill, but got the pink one last time for my restless leg syndrome. I now have trouble sleeping... 1 reply
Does MIRTAZAPINE 15mgs CAUSE depression
My daughter was prescribed Mirtazapine for insomnia. Does it cause depression? ## It's actually a type of antidepres... 3 replies
Can doxycycline hyclate 100 mg cause or add to depression
Can doxycycline hyclate 100mg cause depression (because of the bad effect on the stomach). I was on it for a while (larg... 2 replies
Cure For Itching Caused By Statin Use
Intense itching spots due to foods with niacin ## Hi Donna, I wonder if this reaction is due to an allergy to Niacin, ha... 2 replies
can taking statins and citalypram together cause any unwanted side effects
My father is taking both of these tablets and has no energy he says his head feels very "wooly" He has allsorts ... 1 reply
Statin drugs and grapefruit seed extract
I take statin drug for cholesterol. Can I safely take grapefruit seed extract daily?...
Banned Statin class Drugs
i want carried my research work on lovastatin so i want know is this drug is banned in any counry or not?...
Is losartan a statin drug?
I take 100 mg losartan a day along with 10mg amlodipine. I have really bad aches and pains in all my joints and muscles.... 3 replies
Clopidogrel & Pantocid combo and Statin drugs
I had quintuple open heart bypass surgery 3 months ago and am currently on the following medication: Morning: 1. half ta... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 24 June 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA